# SDR DHL9972736C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuel Station
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CRACKED ANGLE O/B SIDE OF FUELING STATION WEB UPPER ANGLE.  REMOVED FASTENERS AND CUT OUT 2 OF DAMAGED AREA ON ANGLE AT O/B SIDE OF FULING STATION PER SRM 51-30-2 AND 51-40-3.  ALODINED AND PRIMED REPAIR PARTS AND MATCHING AREA PER SRM 51-10-2, INSTALLED ANGLE REAPIR 1 X 1 X 8 2024T3 .050 PER SRM 51-40-3, REPLACED FUEL LINE FOR SRM ACCESS PER MM 20-80-1, REINSTALLED VENT FUEL LINE IAW MM 20-20-1, LEAK CHECKED GOOD IAW MM 28-21-0 N/R 2480.
